# SDR SIMA20120301002

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 30,160 hours, 28,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND LEFT OVERWING AFT EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED OVERWING AFT EMERGENCY LIGHT LAMP IAW EMB 145 AMM 33-50-07.  OPERATIONAL CHECKS GOOD NO FURTHER DEFECTS NOTED.  THE AIRCRAFT RETURN TO SERVICE.
